# SDR SWIA202054558

- Difficulty date: October 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CHANNEL IS DAMAGED/CRACKED BETWEEN FS 559.00+48-559.00+64, MARKED.  C-CHECK RO 12/05/2020.  REMOVED AND REPLACED RT SIDE SEAT RAIL RETAINER FS 559+29-FS 559+80, REF CRJ 200 SRM.
